# SDR DALA1240489019

- Difficulty date: July 8, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 48,762 hours, 35,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 239 L18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE AFT OF L1 DOOR APPROXIMATELY 2 FT AFT OF DOOR AT STA Y=239.  REPAIRED FUSELAGE SKIN IAW WITH SRM 53-04-5 AND ERA 483596-14 REV ORIG.
